# SDR ASAA2023100645510

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 55,872 hours, 16,712 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SINGLE FMC OPERATION MESSAGE ON CDU DURING TAXI IN. GROUNDED - YES. PERFORMED SYSTEM TEST OF FMC , NO FAULTS NOTED.
